# SDR ABXA9500764

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 59100471
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT AILERON CONTROL TAB DELAMINATED.  REPLACED TAB IAW DC-9 MM 27-10-2.
